Viberzi Withdrawal? - IBS Diarrhea (IBS-D) - IBS Self Help and Support Group Forums - IBSgroup.org
Advertisement

Jump to content


Photo

Viberzi Withdrawal?

Viberzi IBS-D Withdrawal

  • Please log in to reply
7 replies to this topic

#1 Christophermcne

Christophermcne

    New Member

  • Members
  • Pip
  • 5 posts
  • Country:United States

Posted 09 November 2017 - 01:21 PM

Advertisement

Folks,

 

I recently tried Viberzi to see if it would help control my IBS-D.  It didn't really do much and I decided to stop taking it.  I took it for 4 days straight, but since I got off of it (it's been 3 days) I've felt light headed and just kind of loopy.  I've been checking my blood pressure, pulse and blood sugar and haven't noticed anything abnormal except for the occasional elevated heart rate (it gets up to around 90 every now and then).  Has anyone else had any experience with this type of thing when coming off of Viberzi?

 

Thanks!



#2 bushja1

bushja1

    Prolific Member

  • Members
  • PipPipPip
  • 569 posts

Posted 09 November 2017 - 09:00 PM

I can't imagine having any type of withdrawal symptoms after only 4 days.    I've been using it on and off for over 8 months and don't notice any side effects when I don't take it.   



#3 mrobrian

mrobrian

    New Member

  • Members
  • Pip
  • 1 posts
  • Country:United States

Posted 19 July 2018 - 11:33 AM

While medication can affect everyone differently, I agree that 4 days shouldnt be long enough to cause withdrawal symptoms for Viberzi. Also, 4 days isnt really enough time for it to start being really effective, so if you decide to try it again, stay on it at least a couple weeks to see if it helps.

For me, Viberzi helps quite a bit with my IBS-D. Due to a mixup between my pharmacy and my doctor, I ran out and have been going through withdrawals (which is how I found this thread). I have some pain and pressure in my gut and am feeling very irritable, anxious, and a bit depressed. Ive had to stay home from work because of it. I should be getting my refill today or tomorrow and I practically feel like a junky waiting for his next fix.

#4 njstomach3

njstomach3

    Prolific Member

  • Members
  • PipPipPip
  • 104 posts
  • Country:United States

Posted 20 July 2018 - 10:49 AM

i was on it for 6 months and when off i had no withdrawals, outside of a couple D attacks. Dont let your mind get the best of you. I think most of us with IBS suffer from mild to severe forms of anxiety, depression, etc. Hope you feel better soon



#5 njstomach3

njstomach3

    Prolific Member

  • Members
  • PipPipPip
  • 104 posts
  • Country:United States

Posted 20 July 2018 - 10:50 AM

I can't imagine having any type of withdrawal symptoms after only 4 days.    I've been using it on and off for over 8 months and don't notice any side effects when I don't take it.   

i just got back on it myself and im trying to find the right dosage. When you say on and off of it, can you elaborate>? im curious to know what works for different folks.



#6 bushja1

bushja1

    Prolific Member

  • Members
  • PipPipPip
  • 569 posts

Posted 23 July 2018 - 05:04 PM

i just got back on it myself and im trying to find the right dosage. When you say on and off of it, can you elaborate>? im curious to know what works for different folks.

I didn't like the side effects.   Made me groggy and really didn't help any better than lomotil and cost a fortune.   I tried it again the other day and had cramps and diarrhea so I think I'm going to give up on it.   Too bad...jumped through all kinds of hoops with the company that makes it and now get it for free. 



#7 njstomach3

njstomach3

    Prolific Member

  • Members
  • PipPipPip
  • 104 posts
  • Country:United States

Posted 24 July 2018 - 01:10 PM

I didn't like the side effects.   Made me groggy and really didn't help any better than lomotil and cost a fortune.   I tried it again the other day and had cramps and diarrhea so I think I'm going to give up on it.   Too bad...jumped through all kinds of hoops with the company that makes it and now get it for free. 

funny you say that, when i just got back on it i had a rough first week. Extremely tired, heavy feeling in stomach, some cramping and runs. I promised myself to push through and give it a full 7 days. I now take 1 75mg pill at dinner and my body has adjusted. I dont feel tired anymore. I do get some light cramps but one major thing it has helped with is gut sensitivity. I know everyone responds different though. Sorry to hear it didn't work for you.



#8 bushja1

bushja1

    Prolific Member

  • Members
  • PipPipPip
  • 569 posts

Posted 24 July 2018 - 04:45 PM

I admit I may not have given Viberzi a real good test.   When I first got it I quit after a few days because I hated feeling tired all the time.  Since then I have tried it off and on but got cramps and D so I quit again.   I should give it a week or so taking it everyday,  but have too much going on to suffer the consequences so I rely on Lomotil.   I'll try it again when I have a week where not much is going on. 







Also tagged with one or more of these keywords: Viberzi, IBS-D, Withdrawal


Advertisement

About Us | Contact Us | Advertise With Us | Disclaimer | Terms of Service | Crisis Resources

Irritable Bowel Syndrome |  Inflammatory Bowel Disease |  Crohn's Disease |  Ulcerative Colitis |  Fibromyalgia |  GERD - Reflux Disease


©Copyright 1995-2016 IBS Self Help and Support Group All rights reserved




This website is certified by Health On the Net Foundation. Click to verify. We comply with the HONcode standard for trustworthy health information: verify here